# SDR VNAA2014081100007

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 24,680 hours, 24,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  LOWER WING PLANK AFT FASTENER WAS FOUND CRACKED.  REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
